# SDR DALA2025032602229

- Difficulty date: March 21, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SEAT TRACK BETWEEN FR 54+55 RBL 44 WL 147 . REMOVED AND REPLACED SEAT TRACK AT STA FR 57+6 TO FR 52 RBL 44 WL 147 PER BOMBARDIER DWG C01303000 REV: G. CORRECTION LINE 03: REV: G AND A220 ASRP 500A-A-J51-42-21-00AAA-078A-A. (LP# 0870065)
